# SDR SWAA2025032497704

- Difficulty date: February 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS727I AND RBL21 AT AFT CARGO COMPARTMENT 2025-139281<[01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727G TO BS767 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6; SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET: 233 REV - ; SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPAIRED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727G TO BS767 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6; SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET: 233 REV - ; SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727G TO BS767 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6; SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET: 233 REV - ; SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727G TO BS767 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6; SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET: 233 REV - ; SEE INDIVIDUAL SIGNOFF BELOW. RII CERTIFIED
